MAUDE Adverse Event Report: WATERPIK WATERPIK; ORAL IRRIGATION

WATERPIK WATERPIK; ORAL IRRIGATION
Model Number WF-04CD
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Not avail.
 
Event or Problem Description
This spontaneous case was reported by a consumer from the united states of america via other source.The reporter (consumer) reported using waterpik flossers-04cd sidekick.As per description, " wf-04cd010-1, (b)(6) charger has a hole burned through".Reporter stated, "the adaptor suddenly burnt while it was not in use but connected to gfci outlet.We were very scared with the issue and need your replacement.We called electrician to check all of our brand-new electricity system and concluded it is a waterpik product defect.Used the unit 3-4 times per week.No additives.Has never cleaned".Medical history and concomitant medication - unknown.
 
Event or Problem Description
This spontaneous case was reported by a consumer from the united states of america via other source.The reporter (consumer) reported using waterpik flossers-04cd sidekick.As per description, " wf-04cd010-1 200924ap charger has a hole burned through".Reporter stated, "the adaptor suddenly burnt while it was not in use but connected to gfci outlet.We were very scared with the issue and need your replacement.We called electrician to check all of our brand-new electricity system and concluded it is a waterpik product defect.Used the unit 3-4 times per week.No additives.Has never cleaned".Medical history and concomitant medication - unknown.Follow-up report 1: this case was received on 16-dec-2025 and was submitted to fda on 06-jan-2026.In the version submitted, the manufacturer contact details were incorrectly added.We are therefore submitting a follow up report to amend the manufacturer details.
 
Additional Manufacturer Narrative
Not available.

Brand Name
WATERPIK
Common Device Name
ORAL IRRIGATION
Manufacturer (Section D)
WATERPIK
1730 e. prospect rd
fort collins CO 80553 0001
Manufacturer (Section G)
WATERPIK
1730 e. prospect rd
fort collins CO 80553 0001
Manufacturer Contact
eric rodriguez
1730 e. prospect rd
fort collins, CO 80553-0001
9702217038
MDR Report Key23973282
Report Number1712259-2026-00001
Device Sequence Number13014989
Product Code EFS
UDI-Device Identifier00073950224895
UDI-Public073950224895
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberWF-04CD
Device Catalogue NumberNOT AVAIL.
Device Lot Number200924AP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown